A quadratic point on the Jacobian of the universal genus four curve

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we construct a point on the Jacobian of a nonhyperelliptic genus four curve which is defined over a quadratic extension of the base field. We then show that this point generates the Mordell Weil group of the Jacobian of the universal genus four curve.

Original languageEnglish (US)
Pages (from-to)1563-1571
Number of pages9
JournalMathematical Research Letters
Volume22
Issue number5
DOIs
StatePublished - 2015
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'A quadratic point on the Jacobian of the universal genus four curve'. Together they form a unique fingerprint.

Cite this